Research

Cross-immunity, invasion and coexistence of pathogen strains in epidemiological models with one-dimensional antigenic space.


Reference:

Adams, B. and Sasaki, A., 2007. Cross-immunity, invasion and coexistence of pathogen strains in epidemiological models with one-dimensional antigenic space. Mathematical Biosciences, 210 (2), pp. 680-699.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/j.mbs.2007.08.001

Details

Item Type Articles
CreatorsAdams, B.and Sasaki, A.
DOI10.1016/j.mbs.2007.08.001
DepartmentsFaculty of Science > Mathematical Sciences
Research CentresCentre for Mathematical Biology
EPSRC Centre for Doctoral Training in Statistical Mathematics (SAMBa)
RefereedYes
StatusPublished
ID Code48689

Export

Actions (login required)

View Item